# SDR CA190325004

- Difficulty date: March 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) BA SER CASE : 43361  SER - UNCOMMANDED PITCH-UP ON RH AP DURING FINAL PILOTS REPORT: UNEXPECTED AIRCRAFT PITCH-UP WHILE LEVEL AND ON LH AP DURING FINAL TO DAR. ILS LOC WAS CAPTURED AND GS ARMED, PLANE SUDDENLY PITCHED UP 10 DEG, ABOVE THE FD WHICH REMAINED LEVEL, THEN GS WAS CAPTURED ON FMA AS PF DISCONNECTED AP TO STOP THE CLIMB. I NOTICED THAT RH QNH SETTING HAD TURNED AMBER DESPITE SHOWING THE SAME SETTING AS THE LH ALTIMETER. THE PF MANUALLY FLEW BACK TO THE FD, RH QNH RETURNED TO WHITE AND WE LANDED WITHOUT RE-ENGAGING AP. NO EICAS OR FMS MESSAGE SEEN. MTCE WAS INFORMED, BUT NO AIRCRAFT OPS TESTS ABNORMALITIES WERE REPORTED. MTCE WAS REQUESTED TO DOWNLOAD AND PROVIDE FDR.
